# SDR DXTA2023082193450

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 5,283 hours, 4,219 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN ALTITUDE/AIRSPEED INDICATION: DURING DECENT WE RECIEVED ALT MISCOMPARE ICON ON BOTH PFDS.  JUST AFTER THAT WE RECIEVED A SWPS FAULT YELLOW MESSAGE. WE LEVELED OFF AT 10000FT TO TROUBLE SHOOT AND RUN THE CHECKLIST.   THE CAPTAIN SIDE ALTIMETER WAS APPX 300 FT HIGH FROM THE FO AND THE STBY. AFTER SEVERAL MINUTES BOTH MEASAGES DISAPPEARED AND THE ALTITUDES ALL MATCHED UP AGAIN.  AFTER RUNNING THE SWPS FAULT CHECKLIST WE LANDED IN A NORMAL CONFIGURATION. // SIGNOFF// COMPLIED WITH EMBRAER RECOMMENDATION OF TASK 34-15-07-210 802-A  DETAILED VISUAL INSPECTION OF IASP WITH NO DEFECTS NOTED AT THIS TIME, 8-19-23 HB DG, PERFORMED AIR DATA SYSTEM . FUNCTIONAL CHECK IAW PHENON 300AMN PART 2 34-15-00-72D-801·A NO DEFECT NOTED PER EMBRAER CONTACT CENTER N CASE OF NO FAULTS FOUND, RELEASE THE AIRCRAFT AND KEEP MONITORING THE SYSTEM,
